Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 190, NWS Tulsa, OK

August 7, 2012Okfuskee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 7, 2012, 7:12 PM CDT for Okfuskee County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2012, 7:12 PM CDT (00:12 UTC)
Expired
Aug 7, 2012, 7:45 PM CDT
In force
33 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Okfuskee County, OK

The radar

The Norman radar (KTLX), 71 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 493 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
493 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
3106 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WUUS54 KTSA 080012
SVRTSA
OKC107-080045-
/O.NEW.KTSA.SV.W.0190.120808T0012Z-120808T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
712 PM CDT TUE AUG 7 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 745 PM CDT

* AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
  OKFUSKEE COUNTY 8 MILES NORTH OF PADEN...MOVING SOUTH AT 15 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 65 MPH...
  NICKEL SIZE HAIL...

* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS NORTH OF PADEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3564 9659 3564 9647 3551 9649 3554 9662
      3558 9662
TIME...MOT...LOC 0012Z 017DEG 12KT 3563 9655

$$
3 follow-up statements
867 
WWUS54 KTSA 080021
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT TUE AUG 7 2012

OKC107-080045-
/O.CON.KTSA.SV.W.0190.000000T0000Z-120808T0045Z/
OKFUSKEE OK-
721 PM CDT TUE AUG 7 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN OKFUSKEE COUNTY...

AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN 
OKFUSKEE COUNTY 5 MILES NORTH OF PADEN...MOVING SOUTH AT 15 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS NORTH OF 
PADEN.  THE STORM HAS AT LEAST BRIEFING INCREASED ITS FORWARD 
SPEED...SUGGESTING THAT IT WAS MAKING STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3564 9659 3562 9649 3551 9649 3554 9662
      3558 9662
TIME...MOT...LOC 0020Z 021DEG 13KT 3558 9657

$$
366 
WWUS54 KTSA 080030
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
730 PM CDT TUE AUG 7 2012

OKC107-080045-
/O.CON.KTSA.SV.W.0190.000000T0000Z-120808T0045Z/
OKFUSKEE OK-
730 PM CDT TUE AUG 7 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN OKFUSKEE COUNTY...

AT 727 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN 
OKFUSKEE COUNTY...3 MILES NORTHWEST OF PADEN...MOVING SOUTH AT 
20 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

THIS STORM WAS SLOWLY WEAKENING BUT IS STILL CAPABLE OF PRODUCING A 
BRIEF WIND GUST TO 60 MPH AS IT MOVES THROUGH THE AREA NEAR AND 
NORTHWEST OF PADEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3554 9662 3558 9662 3560 9661 3557 9651
      3552 9652
TIME...MOT...LOC 0029Z 021DEG 16KT 3554 9659

$$
734 
WWUS54 KTSA 080037
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT TUE AUG 7 2012

OKC107-080046-
/O.EXP.KTSA.SV.W.0190.000000T0000Z-120808T0045Z/
OKFUSKEE OK-
737 PM CDT TUE AUG 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OKFUSKEE COUNTY
EXPIRES AT 745 PM CDT...

THE THUNDERSTORM 3 MILES NORTHWEST OF PADEN HAS WEAKENED BELOW 
SEVERE LIMITS.  THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE 
ALLOWED TO EXPIRE.  THIS STORM IS EXPECTED TO SLOWLY DISSIPATE AS IT 
MOVES SOUTHWEST OUT OF OKFUSKEE COUNTY.

LAT...LON 3554 9662 3558 9662 3560 9661 3557 9651
      3552 9652
TIME...MOT...LOC 0036Z 032DEG 15KT 3552 9662

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:13 PM CDT, 59 minutes earlier.

Area forecast discussion, Aug 7, 6:13 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT TUE AUG 7 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ISOLATED SHOWERS AND THUNDERSTORMS WILL DISSIPATE BY AROUND SUNSET
AND ARE NOT LIKELY TO AFFECT ANY OF THE TAF SITES. SCATTERED
SHOWERS AND STORMS ARE EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA
WEDNESDAY MORNING AND NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA
WEDNESDAY AFTERNOON. VFR CONDITIONS WILL PREVAIL OUTSIDE OF SHOWER
AND STORM AREAS.

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT TUE AUG 7 2012/

DISCUSSION...
WIDELY SCATTERED CONVECTION ACROSS SE OK AND WC AR HAS BEEN
MAINTAINED BY AFTERNOON SURFACE HEATING AND SUFFICIENT MID AND
UPPER LEVEL FLOW. SHORTWAVE ENERGY WITHIN THE NORTHERLY FLOW WILL
OFFER SHOWER AND THUNDERSTORM CHANCES TONIGHT THROUGH WEDNESDAY
NIGHT. REGARDING THE ONGOING HEAT ADVISORY...WILL ALLOW NPW TO
EXPIRE AT 02Z. WILL HOLD OF AN ANY ADDITIONAL ADVISORY AT THIS TIME
WITH UNCERTAINTY SURROUNDING THE DURATION/AREAL COVERAGE OF CLOUDS
AND CONVECTION TOMORROW.

STRONG UPPER SYSTEM WILL SWING THROUGH THE HIGH PLAINS/UPPER MIDWEST AND
THEN SLOW AS IT APPROACHES THE OHIO VALLEY REGION IN THE THURSDAY
THROUGH SUNDAY TIME PERIOD. THIS FEATURE WILL AID IN PUSHING DRIER
AND COOLER SURFACE AIR INTO THE AREA FROM THE NORTHEAST FOR
FRIDAY...AND WILL RESULT IN A VERY COOL DAY BY AUGUST STANDARDS.
TEMPERATURES WILL BEING TO REBOUND FOR SATURDAY AND BEYOND. WILL
MAINTAIN LOW POPS ACROSS PORTIONS OF THE AREA OVER THE WEEKEND AND
INTO EARLY NEXT WEEK WITH WEAK...BUT INCONSISTENTLY PLACED QPF
SIGNALS INDICATED BY THE MEDIUM RANGE GUIDANCE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-
     OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 9 PM TUESDAY FOR ARZ029.

&&

AVIATION...05
Hazardous weather outlook, Aug 7, 5:00 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT TUE AUG 7 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT TUE AUG 7 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
PULSE TYPE THUNDERSTORMS ARE ONGOING ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS. MANY OF THESE STORMS ARE BRIEFLY BECOMING
STRONG TO SEVERE. THIS ACTIVITY IS EXPECTED TO CONTINUE OVER THE
NEXT FEW HOURS... SLOWLY DIMINISHING AFTER SUNSET. DAMAGING
DOWNBURST WINDS ARE THE PRIMARY THREAT WITH THIS ACTIVITY.

TEMPERATURES HAVE CLIMBED INTO TRIPLE DIGITS AREAWIDE THIS
AFTERNOON... CONTINUING THE DANGEROUS HEAT ACROSS THE SOUTHERN
PLAINS. AS SUCH... THE FIRE DANGER ALSO CONTINUES ACROSS EASTERN
OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DANGEROUS FIRE WEATHER AND EXCESSIVE HEAT WILL REMAIN A CONCERN
OVER THE THE NEXT FEW DAYS... AS HIGH TEMPERATURES CLIMB TO NEAR
TRIPLE DIGITS EACH AFTERNOON.

A WEAK UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION ON WEDNESDAY
WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. A FEW OF THESE
STORMS COULD BE SEVERE WEDNESDAY AFTERNOON AS THE ATMOSPHERE BECOMES
MODERATELY UNSTABLE.

A COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY AFTERNOON INTO FRIDAY
WITH COOLER CONDITIONS EXPECTED INTO THE WEEKEND. LIMITED
PRECIPITATION CHANCES WILL REMAIN AS NORTHWEST FLOW ALOFT
PERSISTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 7, 5:49 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT TUE AUG 7 2012

OKZ066-072315-
OKMULGEE OK-
549 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 549 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
OKMULGEE...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKMULGEE...SCHULTER AND MORRIS.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3544 9601 3557 9605 3558 9611 3568 9596
      3563 9584
TIME...MOT...LOC 2249Z 031DEG 10KT 3562 9593
Special weather statement, Aug 7, 5:53 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT TUE AUG 7 2012

ARZ010-072330-
WASHINGTON AR-
553 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     SOUTHERN WASHINGTON

AT 553 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BRENTWOOD...
MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...WINSLOW...WEST FORK...BLACKBURN...BRENTWOOD...
WOOLSEY...WYOLA AND DEVILS DEN STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3576 9412 3576 9413 3576 9429 3594 9421
      3587 9403
TIME...MOT...LOC 2253Z 015DEG 9KT 3586 9413
Special weather statement, Aug 7, 6:13 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT TUE AUG 7 2012

OKZ066-072330-
OKMULGEE OK-
613 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL OKMULGEE

AT 613 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF SCHULTER...MOVING SOUTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SCHULTER.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3544 9601 3557 9605 3558 9611 3560 9598
      3557 9589
TIME...MOT...LOC 2313Z 041DEG 6KT 3556 9598
Special weather statement, Aug 7, 6:34 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT TUE AUG 7 2012

OKZ072-080000-
SEQUOYAH OK-
634 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     WESTERN SEQUOYAH

AT 635 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
VIAN...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3544 9502 3547 9506 3546 9507 3546 9508
      3553 9513 3557 9495 3552 9490
TIME...MOT...LOC 2335Z 056DEG 7KT 3553 9497
Special weather statement, Aug 7, 6:59 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT TUE AUG 7 2012

OKZ072-080030-
SEQUOYAH OK-
659 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     WESTERN SEQUOYAH

AT 657 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF VIAN...MOVING SOUTHWEST AT 5 MPH. THIS STORM LIKELY PRODUCED
WINDS TO AROUND 55 MPH AND WILL BE CAPABLE OF WIND GUSTS TO AROUND
50 MPH UNTIL IT WEAKENS.

LAT...LON 3544 9502 3549 9505 3553 9509 3558 9498
      3549 9490
TIME...MOT...LOC 2357Z 055DEG 5KT 3552 9500
Special weather statement, Aug 7, 7:06 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT TUE AUG 7 2012

OKZ065-080030-
OKFUSKEE OK-
706 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 705 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF MILFAY IN SOUTHWEST CREEK COUNTY NEAR THE OKFUSKEE COUNTY LINE.
THE STORM WAS MOVING SOUTH AT 10 MPH..

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3564 9659 3564 9645 3555 9646 3557 9663
TIME...MOT...LOC 0005Z 009DEG 9KT 3564 9653

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:06 PM CDTSpecial Weather StatementTSAOkfuskee24 min
Aug 8, 1:05 PM CDTSpecial Weather StatementTSAMayes40 min
Aug 8, 1:13 PM CDTSpecial Weather StatementTSALatimer32 min
Aug 8, 1:52 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha20 min
Aug 8, 2:07 PM CDTSpecial Weather StatementTSALeFlore38 min
Aug 8, 2:11 PM CDTSpecial Weather StatementTSALeFlore34 min
Aug 8, 2:18 PM CDTSevere Thunderstorm WarningTSALeFlore48 min
Aug 8, 2:21 PM CDTSevere Thunderstorm WarningTSALeFlore24 min
Aug 8, 2:23 PM CDTSpecial Weather StatementTSALatimer37 min
Aug 8, 2:28 PM CDTSpecial Weather StatementTSASequoyah47 min
Aug 8, 2:34 PM CDTFlash Flood WarningTSALeFlore3 hr
Aug 8, 2:58 PM CDTSevere Thunderstorm WarningTSALeFlore47 min
Aug 8, 3:29 PM CDTSpecial Weather StatementTSAHaskell46 min
Aug 8, 4:08 PM CDTSpecial Weather StatementTSAHaskell37 min
Aug 8, 4:20 PM CDTSpecial Weather StatementTSAHaskell40 min
Aug 8, 4:43 PM CDTSpecial Weather StatementTSACraig32 min
Aug 8, 4:55 PM CDTSpecial Weather StatementTSALatimer, Pittsburg35 min
Aug 8, 5:03 PM CDTSpecial Weather StatementTSAMcIntosh42 min
Aug 8, 5:04 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa56 min
Aug 8, 5:34 PM CDTSpecial Weather StatementTSAOttawa41 min
Aug 8, 5:34 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg56 min
Aug 8, 5:38 PM CDTSpecial Weather StatementTSAPushmataha37 min
Aug 8, 5:39 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg51 min
Aug 8, 5:59 PM CDTSpecial Weather StatementTSADelaware46 min
Aug 8, 6:03 PM CDTSevere Thunderstorm WarningTSAPittsburg42 min
Aug 8, 6:05 PM CDTSevere Thunderstorm WarningTSAPushmataha40 min
Aug 8, 6:27 PM CDTSevere Thunderstorm WarningTSAPittsburg50 min
Aug 8, 6:35 PM CDTAreal Flood AdvisoryTSAPittsburg85 min
Aug 8, 6:45 PM CDTSpecial Weather StatementTSAPushmataha30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.